Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, pp. 137-146 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On involution rings with unique minimal *-subring

D. I. C. Mendes

Universidade da Beira Interior, Covilha, Portugal,

Abstract: The structure of certain involution rings having a unique minimal *-subring, is described.

Full text of the article:

Electronic version published on: 27 Jan 2010. This page was last modified: 28 Jan 2013.

© 2010 Heldermann Verlag
© 2010–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition